MathSciNet Relay Station
MathSciNet bibliographic data
MR1654391 (2000a:34021) 34A55 (34L25)
Sylvester, John; Winebrenner, Dale P. Linear and nonlinear inverse scattering. SIAM J. Appl. Math. 59 (1999), no. 2, 669–699 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement